# SDR JJBA2019040331015

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 33,442 hours, 22,458 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101011
- Part serial: 0779
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 33,442 hours, 22,458 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

WHEN FLAP HANDLE WAS PLACED TO 0, FLAPS 9 INDICATED ON EICAS. R&R FLAP SELECTOR LEVER.
